MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 3/4 5MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 3/4 5MM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1523-03-001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for loosening tibial construct, right knee event is serious and is considered severe event is definitely related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020 date of event (onset): (b)(6) 2021 (right knee) treatment: revision on (b)(6) 2021, of femur, tibial tray, tibial insert, tibial augment, tibial stem, tibial offset adaptor; patella retained.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : quantity manufactured: (b)(4).Date of manufacture: 9/22/2017.Any anomalies or deviations identified in dhr: na.Expiry date: 8/31/2027.Ifu reference: 090200873 / b.
 
Event or Problem Description
Updates received: treatment/impact: hospitalization (initial or prolonged): yes required intervention to prevent permanent impairment or damage: yes.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.Corrected: d3 manufacturer email.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUN TIB AUG UNIV SZ 3/4 5MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11790981
Report Number1818910-2021-09767
Device Sequence Number17105433
Product Code JWH
UDI-Device Identifier10603295057543
UDI-Public10603295057543
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1523-03-001
Device Catalogue Number152303001
Device Lot NumberHG7442
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer06/08/2021
04/16/2026
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/10/2021
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CR FB INSRT SZ 5 5MM; ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUN TIB AUG UNIV SZ 3/4 5MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM12X60MM; COPAL G+C BONE CEMENT; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CR FB INSRT SZ 5 5MM; ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUN TIB AUG UNIV SZ 3/4 5MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM12X60MM; COPAL G+C BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight106 KG